One night when the leg cramps & electrical nerves were very bad & we were out of bananas, I did actually get brave/despearate enough to just sample- with the tip of my pinky finger- a taste of Cream of Tartar. My sample was Less than 1/16th tsp...
Within minutes I began suffering the classic effects of Extreme Hypotension, bordering on medical Shock. it was a terrifying experience & I believe I came close to dying that night. I thank the Creator that just before I came to the point of passing out, a sudden small thought entered my swimming conciousness- "take Sea Salt NOW", and immediately I did, and sat on the floor, and in short time began to feel my pounding heart slow a bit and become more steady, and my veins stopped throbbing and I became less dizzy and faint, and was able to go back to bed (still wondering if I would wake in the morning)
This is a Very Extreme Reaction- and I believe Uncommon Side Effect- BUT I want to state that I believe this occured because I am allready a Clinical Hypotensive with chronically dilated veins. Cream of Tartar is a powerful VASODILATOR which is why it is so effective to reduce blood pressure, but as such is extremely dangerous to people who allready live with Chronic LOW Blood Pressure due to naturally dilated veins. We who have Low BP from large veins should stay far away from all Vasodilators, whether chemical OR Food-Sourced, it doesn't matter- we have no margin for error. Vasodilators in an allready dilated cardiovascular system can trigger medical shock and potentially kill.